# SDR SWAA2015072942303

- Difficulty date: July 6, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N735SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27867
- Aircraft time: 57,406 hours, 33,163 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 3 COCKPIT WINDOW FRAME CRACKED AT BS 259.5, STRINGER 9R.  REPAIRED FRAME IAW EA.
